# SDR AALA202311307062

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 22,127 hours, 9,418 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR STUCK IN CLOSED POSITION AND WILL NOT OPEN. ADJUSTED LOCK ON LEFT AFT LAVATORY DOOR. PER CMM 25-43-52. OPERATIONAL CHECK GOOD.
